# SDR HALA9764

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FRAME AT STATION 1216 BETWEEN LBL 16 AND LBL 9.  FABRICATED NEW FRAME REPAIR SPLICE AND SUPPORT ANGLE AND INSTALLED PER SRM 51-30, 51-30-2, 51-10-2, 51-10-3.  (M)
